# SDR ASAA0370015

- Difficulty date: October 20, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75036
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE C-CHECK, FOUND CORROSION ON FLOOR SUPPORT RAIL.  SPLICED FLOOR SUPPORT RAIL PER SRM.  (M)
